# SDR P2EA00175

- Difficulty date: April 12, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE RIGHT OUTBOARD FORE FLAP INBOARD LEADING EDGE SKIN WBL 409-394 HAS WEAR BEYOND LIMITS.  REPAIRED THE RIGHT OUTBOARD FOREFLAP INBOARD LEADING EDGE SKIN WBL 409-394 IAW BOEING FAX NR COO-SJO-00-00439H DATED APR 27, 2000.  (M)
